# SDR UPS96220140

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65429492
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  STRINGER SPLICE AT 18L AND BS 440 HAS MODERATE CORROSION.  REMOVED AND REPLACED STRINGER SPLICE, P/N 65-42949-2 IAW 727 SRM 51-1 0-1 AND SRM 51-20-2.
